# SDR USAA011095

- Difficulty date: August 15, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N652US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24765
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Part time: 49,920 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND INTERCOSTAL CRACKED .5 INCH, BS 764 LBL 73.8 AND RBL 73.8.  FABRICATED NEW BRACKET AND WEB PER EO 5399T503 AND SRM 51-10-00.  (M)
